Article (Scientific journals)
Equations of hyperelliptic Shimura curves
Molina Blanco, Santiago
2012In Proceedings of the London Mathematical Society, 105 (5), p. 891--920
Peer reviewed
 

Files


Full Text
Equations_final.pdf
Author preprint (940.99 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Molina Blanco, Santiago ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Equations of hyperelliptic Shimura curves
Publication date :
2012
Journal title :
Proceedings of the London Mathematical Society
ISSN :
0024-6115
Volume :
105
Issue :
5
Pages :
891--920
Peer reviewed :
Peer reviewed
Commentary :
2997041
Available on ORBilu :
since 21 November 2013

Statistics


Number of views
59 (0 by Unilu)
Number of downloads
176 (2 by Unilu)

Scopus citations®
 
8
Scopus citations®
without self-citations
6
OpenCitations
 
5
WoS citations
 
9

Bibliography


Similar publications



Contact ORBilu